# SDR SWIA201641719

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 35,763 hours, 30,842 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT GEAR DISAGREE.  SECURED CONNECTOR FOR NOSE GEAR DOORS SEQUENCING VALVE AND ADJUSTED WOW SENSOR, SYSTEMS OPERATE NORMAL.
